Articles in journals

 

2021

  • M.J. Álvarez; J.L. Bravo; M. Fernández; R. Prohens: “Characterization of the Existence of Non-trivial Limit Cycles for Generalized Abel Equations”, Qualitative Theory of Dynamical Systems (2021).  https://doi.org/10.1007/s12346-021-00450-4
  • I. Ortega-Piwonka;  A. E. Teruel; R. Prohens; C. Vich; J. Javaloyes. Simplified description of dynamics in neuromorphic resonant tunneling diodes. Chaos (Vol.31, Issue 11) https://doi.org/10.1063/5.0062686.

2020

2019

2018

2017

  • A. Guillamon; R. Prohens; A. E. Teruel; C. Vich
    Estimation of synaptic conductances in the spiking regime for the McKean neuron model, SIADS, 16(3), pp 1397-1424, 2017 (pdf). http://epubs.siam.org/toc/sjaday/16/3
    [AQI -> Q1 59/255 Math.  Appl.: ImpF: 1.486; Cite: 2-ResearchID, 2-Scopus]
  • C.Vich; R.W. Berg; S. Ditlevsen; A. Guillamon
    Estimation of synaptic conductances in presence of nonlinear effects caused by subthreshold ionic currents. Frontiers in Computational Neuroscience, 11, 2017.
    https://doi.org/10.3389/fncom.2017.00069
  • M.J. Álvarez; J.L. Bravo; M. Fernández; R. Prohens
    Center and limity cycles for a family of Abel Equations.
    Journal of Mathematical Analysis and Applications, 453 (1), pp 485-501, 2017.
    https://doi.org/10.1016/j.jmaa.2017.04.017
    [AQI -> Q1 53/309 Math. Q2 99/252 Math. Appl. ; ImpF: 1.138; Cite: 3-Scopus]
  • M.J. Álvarez; A. Gasull; R. Prohens
    Global behaviour of the period function of the sum of two quasi-homogeneous vector fields. Journal of Mathematical Analysis and Applications, 449 (2), pp 1553-1569.
    https://doi.org/10.1016/j.jmaa.2016.12.077
    [AQI -> Q1 53/309 Math. Q2 99/252 Math. Appl.; ImpF: 1.138; Cite: 1-Scopus]

2016

  • M. Desroches; A. Guillamon; E. Ponce; R. Prohens; S. Rodrigues; A. E. Teruel
    Canards, folded nodes and mixed-mode oscillations in piecewise-linear slow-fast systems. SIAM Review, 58 (4), pp 653–691, 2016. DOI:10.1137/15M1014528 
    [AQI -> Q1 1/255 Math. Appl.; ImpF: 4.897; Cite: 9-ResearchID 14-Scopus]
  • R. Prohens; A. E. Teruel; C. Vich
    Slow-fast n-dimensional piecewise linear differential systems.
    Journal of Differential Equations, 260, pp 1865–1892, 2016.
    DOI:10.1016/j.jde.2015.09.046
    [AQI-> Q1 13/311 Math; ImpF: 1.988; Ciet: 8-ResearchID 10-Scopus]
  • S. Fernández-García, M. Desroches, M. Krupa, A. E. Teruel
    Canard solutions in planar piecewise linear systems with three zones.
    Dynamical System: An international Journal, 31, pp 173-197, 2016.  DOI:10.1080/14689367.2015.1079304
    [AQI-> Q4 204/255 Math Appl.; ImpF: 0.534; Cite: 7-ResearchID, 7-Scopus]

2015

  • C. Vich; A. Guillamon
    Dissecting estimation of conductances in subthreshold regimes.
    Journal of Computational Neuroscience, 39, pp 271–287, 2015. DOI:10.1007/s10827-015-0576-2                                                                                  [AQI-> Q3 31/59 Math Biol.; ImpF: 1.606; Cite: 7-ResearchID, 7-Scopus]
  • V. Carmona; F. Fernández-Sánchez; E. García-Medina; A. E. Teruel, Noose Structure and Bifurcations of Periodic Orbits in Reversible Three-Dimensional Piecewise Linear Differential Systems. Journal of Nonlinear Science, 25, pp 1209–1224, 2015. DOI: 10.1007/s00332-015-9251-z
    [AQI-> Q1 14/254 Math Appl; ImpF: 2.068; Cite: 3-ResearchID, 3-Scopus]

 2014

  • M. J. Álvarez; I. S. Laboriau; A. Murza
    Limit cycles for a class of quintic Z6 equivariant systems without infinite critical points.
    Bull. Belg. Math. Soc. Simon Stevin, 21, 841-857. ISSN: 1370-1444. Acceso
    [AQI-> Q3 225/312 Math. ; Cite: 2-Scopus]
  • R. Prohens; J. Torregrosa.
    Periodic orbits from second order perturbation via rational trigonometric integrals. Physica D, 280-281, 59-72, ISSN: 0167-2789.
    [AQI-> Q1 30/257 Math Appl.; Cite: 3-Scopus]
  • V. Carmona; S. Fernández-García; F. Fernández-Sánchez; E. García-Medina; A. E. Teruel.
    Noose bifurcation and crossing tangency in reversible piecewise linear systems,
    Nonlinearity, 27, 3, 585. ISSN: 0951-7715
    [AQI-> Q2 66/257 Math. Appl.; ImpF: 1.208; Cite: 6-ResearchID, 6-Scopus]

2013

  • M.J. Álvarez; J.L. Bravo; M.Fernández.
    Existence of non-trivial limit cycles in Abel equations with symmetries. Theory Methods & Applications, 84,  18-28.   ISSN: 0362-546X. DOI
    [AQI -> Q1 12/302 Math. Q1 29/251 Math Appl.; Cite: 5-Scopus]
  • B. Coll; F. Dumortier; R. Prohens.
    Alien limit cycles in Liénard equations. Journal of Differential Equations, 254(3),  1582-1600.   ISSN: 0022-0396
    [AQI -> Q1 13/302; ImpF:1.570; Cite: 7-Scopus]
  • B. Coll; F. Dumortier; R. Prohens.
    Configurations of limit cycles in Liénard equations. Journal of Differential Equations, 255(11),  4169-4184.   ISSN: 0022-0396
    [AQI -> Q1 13/302; ImpF:1.570; Cite: 5-Scopus]
  • R. Prohens; A.E. Teruel.
    Canard trajectories in 3D piecewise linear systems. Discrete and Continuous Dynamical Systems, 33(10),  4595-4611.  http://www.aimsciences.org/journals/contentsListnew.jsp?pubID=595 ISSN: 1078-0947
    [AQI-> Q1 52/302 Math. Q2 92/251Math. Appl ; ImpF: 0.923 ; Cite: 11-ResearchID, 11-Scopus]
  • R. Prohens; J. Torregrosa.
    Corrigendum to “Shape and period of limit cycles bifurcating from a class of Hamiltonian period annulus’. Theory Methods & Applications, 93,  1-2.   ISSN: 0362-546X
    [AQI -> Q1 29/251 Math Appl; ImpF: 1.612; Cite: 0-Scopus]
  • R. Prohens; J. Torregrosa.
    Shape and period of limit cycles bifurcating from a class of Hamiltonian period annulus. Theory Methods & Applications, 81,  130-148.   ISSN: 0362-546X
    [AQI -> Q1 29/251 Math Appl; ImpF: 1.612; Cite: 4-Scopus]

2012

  • M.J. Álvarez; A. Ferragut.
    Local behavior of planar analytic vector fields via integrability. Journal of Mathematical Analysis and Applications, 385,  264-277.   ISSN: 0022-247X. DOI
    [AQI -> Q1 34/296 Math Q2 71/247 Math Appl; ImpF: 1.050; Cite: 3-Scopus]
  • M.J. Álvarez; A. Gasull; R. Prohens.
    Limit cycles for two families of cubic systems. Theory Methods & Applications, 75(18),  6402-6417.   ISSN: 0362-546X. DOI
    [AQI -> Q1 13/296 Math Q1 26/247; ImpF: 1.640; Cite: 3-Scopus]
  • B. Coll; A. Gasull; R. Prohens.
    Periodic orbits for perturbed non-autonomous differential equations. Bulletin des Sciences Mathematiques, 136,  803-819.  http://www.sciencedirect.com/science/article/pii/S0007449712000231# ISSN: 0007-4497
    [AQI -> Q3 168/247 Math Appl.; ImpF: 0.569; Cite: 6-Scopus]
  • V. Carmona; S. Fernández-García; F. Fernández-Sánchez; E. García-Medina; A. E. Teruel.
    Reversible periodic orbits in a class of 3D continuous piecewise linear systems of differential equations. Nonlinear Analysis: Theory Methods & Applications.  http://dx.doi.org/10.1016/j.na.2012.05.027 ISSN: 0362-546X
    [AQI -> Q1 13/296 Math Q1 26/247; ImpF: 1.640; Cite: 7-ResearchID, 7-Scopus]

 2011

  • M.J. Álvarez; J.L. Bravo; M. Fernández.
    Abel-like differential equations with a unique limit cycle. Theory Methods & Applications, 74,  3694-3702.   ISSN: 0362-546X. DOI
    [AQI -> Q1 13/289 Math  Q1 25/245 Math Appl.; ImpF: 1.536; Cite: 11-Scopus]
  • M.J. Álvarez; A. Ferragut; X. Jarque.
    A survey on the blow up technique. International Journal of Bifurcation and Chaos, 21(11),  3103-3118.   ISSN: 0218-1274
    [AQI -> Q3 55/92 Math Interd Q2 21/56 Mult Sci; ImpF: 0.755; Cite: 23-Scopus]
  • B. Coll; J. Llibre; R. Prohens.
    Limit cycles bifurcating from a perturbed quartic center. Chaos Solitons & Fractals, 44,  317-334.  http://www.elsevier.com/locate/chaos ISSN: 0960-0779
    [AQI -> Q2 26/55 Phys Math Q2 33/84 Phys Mult; ImpF: 1.222; Cite: 19-Scopus]

2010

  • M.J. Álvarez; A. Gasull; R. Prohens.
    Topological classification of polynomial complex differential equations with all the critical points of center type. Journal of Difference Equations and Applications, 16(5-6),  411-423.   ISSN: 1023-6198. DOI
    [AQI -> Q2 84/236 Math Appl; ImpF: 0.951; Cite: 5-Scopus]
  • V. Carmona; F. Fernández-Sánchez; E. García-Medina.; A.E. Teruel.
    Existence of homoclinic connections in continuous piecewise linear systems. Chaos, 20(1),  013124, 8 pp. .   ISSN: 1054-1500
    [AQI-> Q1 10/54 Phys Math Q1 14/236 Math. Appl. ; ImpF: 2.081 ; Cite: 19-ResearchID, 19-Scopus]
  • A. Murza; A.E. Teruel.
    Global dynamics of a family of ·3D Lotka-Volterra Systems. Dynamical Systems: An International Journal, 25(2),  269-284.  http://www.informaworld.com/smpp/content~db=all?content=10.1080/14689360903575196 ISSN: 1468-9367
    [AQI-> Q3 129/236 Math. Appl. ; ImpF: 0.727  ; Cite: 4-ResearchID, 4-Scopus]

2009

  • M.J. Álvarez; J.L. Bravo; M. Fernández.
    Uniqueness of limit cycles for polynomial first-order differential equations. Journal of Mathematical Analysis and Applications, 360,  168-189.   ISSN: 0022-247X. DOI
    [AQI -> Q1 30/255 Math Q2 54/204 Math Appl.; ImpF: 1.225; Cite: 8-Scopus]
  • M.J. Álvarez; A. Gasull; R. Prohens.
    Configurations of critical points in complex polynomial differential equations. Theory Methods & Applications, 71(3-4),  923-934.   ISSN: 0362-546X. DOI
    [AQI -> Q1 13/289 Math Q1 25/245 Math Appl.; ImpF: 1.487; Cite: 6-Scopus]
  • B. Coll; C. Li; R. Prohens.
    Quadratic perturbations of a class of quadratic reversible systems with two centers. Discrete and Continuous Dynamical Systems, 24(3),  699-729.   ISSN: 1078-0947
    [AQI -> Q1 32/255 Math Appl Q2 57/204; ImpF: 1.205; Cite: 25-Scopus]

2008

  • M.J. Álvarez; A. Gasull; R. Prohens.
    Limit cycles for cubic systems with a symmetry of order 4 and without infinite critical points. Proceedings of the American Mathematical Society, 136,  1035-1046.   ISSN: 0002-9939. DOI
    [AQI -> Q2 101/215 Math Q3 128/175 Math Appl.; impF: 0.584; Cite: 4-Scopus]
  • M.J. Álvarez; A. Gasull; J. Yu.
    Lower bounds for the number of limit cycles of trigonometric Abel equations. Journal of Mathematical Analysis and Applications, 342,  682-693.   ISSN: 0022-247X. DOI
    [AQI -> Q1 32/215 Math Q2 50/175 Math Appl. ; ImpF: 1.046; Cite: 5-Scopus]
  • V. Carmona; F. Fernández-Sánchez; A.E. Teruel.
    Existence of a Reversible T-Point Heteroclinic Cycle in a Piecewise Linear Version of the Michelson System. SIAM Journal On Applied Dynamical Systems, 7(3),  1032.  http://www.siam.org ISSN: 1536-0040
    [AQI-> Q1 41/245 Math. Appl. ; ImpF: 1.327 ; Cite: 22-ResearchID, 22-Scopus]
  • B. Coll; A. Gasull; R. Prohens.
    Simple non-autonomous differential equations with many limit cycles. Communications on Applied Nonlinear Analysis, 15(1),  29-35
    [AQI -> Cite: 1-Scopus]
  • A. Gasull; R. Prohens; J. Torregrosa.
    Bifurcation of Limit Cycles from a Polynomial Non-global Center. Journal Of Dynamics And Differential Equations, 20(4),  945-960.   ISSN: 1040-7294
    [AQI -> Q1 42/215 Math Q2 67/175 Math Appl.; ImpF: 0.919; Cite: 19-Scopus]

2007

  • M.J. Álvarez; A. Gasull; H. Giacomini.
    A new uniqueness criterion for the number of periodic orbits of Abel equations. Journal of Differential Equations, 234(1),  161-176.   ISSN: 0022-0396. DOI
    [AQI -> Cite: 31-Scopus]
  • M.J. Álvarez; A. Gasull; R. Prohens.
    On the number of limit cycles of some systems on the cylinder. Bulletin des Sciences Mathematiques, 131(7),  620-637.   ISSN: 0007-4497. DOI
    [AQI -> Cite: 1-Scopus]
  • Llibre; E. Ponce; A.E. Teruel.
    Horseshoes near homoclinic orbits for piecewise linear differential systems in R^3. International Journal of Bifurcation and Chaos, 17(4). ISSN: 0218-1274
    [AQI-> Q2 Math. Appl. ; ImpF: 0.755 ; Cite: 30-ResearchID, 30-Scopus]

2006

  • M.J. Álvarez; A. Gasull.
    Generating limit cycles froma a nilpotent critical point via normal forms. Journal of Mathematical Analysis and Applications, 318(1),  271-287.   ISSN: 0022-247X. DOI
    [AQI -> Q1 46/187 Math Q2 68/150 Math Appl.; ImpF: 0.758; Cite: 55-Scopus]
  • B. Coll; A. Gasull; R. Prohens.
    On a criterium of global attraction for discrete dynamical systems. Communications On Pure And Applied Analysis, 5(3),  537-550.   ISSN: 1534-0392
    [AQI -> Cite: 1-Scopus]
  • A.E. Teruel.
    El floc de neu de von Koch. Revista electrònica de divulgació matemàtica., 2006,  treball nº 5.

2005

  • M.J. Álvarez; A. Gasull.
    Monodromy and stability for nilpontent critical points. International Journal of Bifurcation and Chaos, 15(4),  1253-1265.   ISSN: 0218-1274. DOI
    [AQI -> Q2 37/76 Math Interd Q2 16/48 Mult.Sci.; ImpF: 0.755; Cite: 57-Scopus]
  • B. Coll; A. Gasull; R. Prohens.
    Bifurcation of limit ctcles from two families of centers. Series A-Mathematical, 12(2),  275-288.   ISSN: 1201-3390
    [AQI -> Q4 141/151 Math Appl; ImpF: 0.235; Cite: 40-Scopus]
  • A. Gasull; R. Prohens; J. Torregrosa.
    Limit cycles for rigid cubic systems. Journal of Mathematical Analysis and Applications, 303(2),  391-404.   ISSN: 0022-247X
    [AQI -> Q2 59/181 Math Q3 84/151 Math Appl; ImpF: 0.579; Cite: 22-Scopus]

2004

  • J. Llibre; A.E. Teruel.
    Existence of Poincaré maps in piecewise linear differential systems in R^n. International Journal of Bifurcation and Chaos, 14(8),  2843-2851.   ISSN: 0218-1274
    [AQI-> Q1 11/45 Mult Sci Q2 23/52 Math. Interd. ; ImpF: 1.019 ; Cite: 13-ResearchID 15-Scopus]

2002

  • J. Llibre; E. Nuñez; A.E. Teruel.
    Limit cycles for planar piecewise linear differential systems via first integrals. Qualitative Theory Of Dynamical Systems(3),  29-50.   ISSN: 1575-5460
    [AQI-> Q ; ImpF: ; Cite: 10-Scopus ]

2001

  • J. Llibre; A.E. Teruel.
    Phase Portraits of the two-body problem with Manev potential. Journal pf Physics A-Mathematical and General(34),  1919-1934.   ISSN: 0305-4470
    [AQI-> Q1 7/29 Physc. Math ; ImpF: 1.453 ; Cite: 12-ResearchID, 13-Scopus]
  • B. Coll; A. Gasull; R. Prohens.
    Degenerate Hopf bifurcations in discontinuous planar systems. Journal of Mathematical Analysis and Applications, 253,  671-690.   ISSN: 0022-247X
    [AQI -> Q2 67/161 Math Q3 93/158 Math Appl; ImpF: 0.444; Cite: 67-Scopus]

2000

  • B. Coll; A. Gasull; R. Prohens.
    Center-focus and isochronous center problems for discontinuous differential equations. Discrete and Continuous Dynamical Systems, 6(3),  609-624.   ISSN: 1078-0947
    [AQI -> Cite: 12-Scopus]
  • A. Gasull; R. Prohens.
    Simple examples of one-parameter planar bifurcations. Extracta Mathematicae, 15(1),  219-229.   ISSN: 0213-8743

1999

  • B. Coll; A. Gasull; R. Prohens.
    The center problem for discontinuous Liénard Differential equation. International Journal of Bifurcation and Chaos, 9(9),  1751-1761.   ISSN: 0218-1274
    [AQI -> Q2 18/62 Mult Sci; ImpF: 0.773; Cite: 12-Scopus]

1997

  • B. Coll; A. Gasull; R. Prohens.
    Differential equations defined by the sum of two quasi-homogeneous vector fields. Journal Canadien de Mathematiques, 49(2),  212-231.   ISSN: 0008-414X
    [AQI -> Q3 83/136 Math; ImpF: 0.257; Cite: 25-Scopus]
  • A. Gasull; R. Prohens.
    Effective computation of the first Lyapunov quantities for a planar differential. Acta Applicandae Mathematicae, 24(3),  243-250.   ISSN: 0167-8019                                          [AQI -> Q3 68/117 Math Appl; ImpF: 0.375; Cite: 0-Scopus]

1996

  • B. Coll; A. Gasull; R. Prohens.
    Limit cycles for non smooth differential equations via Schwarzian derivative. Journal of Differential Equations, 132(2),  203-221.   ISSN: 0022-0396
    [AQI -> Cite: 2-Scopus]
  • A. Gasull; R. Prohens.
    Quadratic and cubic systems with degenerate infinity. Journal of Mathematical Analysis and Applications, 198(0065),  25-34.   ISSN: 0022-247X
    [AQI -> Cite: 13-Scopus]
  • A. Gasull; R. Prohens.
    On quadratic systems with a degenerate critical point. Rocky Mountain Journal of Mathematics, 26(1),  135-164.   ISSN: 0035-7596
    [AQI -> Cite: 0-Scopus]